# SDR AALA202007279028

- Difficulty date: July 2, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 20,418 hours, 8,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SHEAR PLATE BETWEEN FR69 AND FR70 AT STR 23L, MEASURING L=2.088 IN. REPLACED SHEAR PLATE WITH NEW IAW SRM A321 51-42-11-801 AND 51-72-11-911-001 AND DRAWING D53474180.
